# SDR IPXA10M63553

- Difficulty date: October 11, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Part number: ARB7171501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:4C, LT WING L/E COMPT AT XORS1070 OTBD BULKHEAD RIB AT L/E OTBD CORNER IS CRACKED AND MISSING A PIECE OF MATERIAL.  TRIMMED OUT DAMAGE ON LT WING L/E BULKHEAD HORZONTAL FLANGE AT XORS 1093.  FABRICATED AND INSTALLED REPAIR REF EO 5720-40434-A AND STA, SA EA 011-5720-01-A2752.
